Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Jackson, MS

January 12, 20236 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 12, 2023, 7:30 AM CST for 6 counties in Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 12, 2023, 7:30 AM CST (13:30 UTC)
Expired
Jan 12, 2023, 8:15 AM CST
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Kemper County, MS, Lauderdale County, MS, Leake County, MS, Neshoba County, MS, Newton County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 81 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 6:59 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1054 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
2.5
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted.

337 
WUUS54 KJAN 121330
SVRJAN
MSC069-075-079-099-101-123-121415-
/O.NEW.KJAN.SV.W.0049.230112T1330Z-230112T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
730 AM CST Thu Jan 12 2023

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern Leake County in central Mississippi...
  Northern Newton County in east central Mississippi...
  Southwestern Kemper County in east central Mississippi...
  Northeastern Scott County in central Mississippi...
  Southern Neshoba County in east central Mississippi...
  Northwestern Lauderdale County in east central Mississippi...

* Until 815 AM CST.

* At 730 AM CST, a severe thunderstorm was located near Tuscola, or 8
  miles southeast of Carthage, moving east at 60 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Madden around 735 AM CST.
  Prospect and Dowdville around 740 AM CST.
  Dixon around 745 AM CST.
  Neshoba around 750 AM CST.
  Bethsaida and House around 755 AM CST.
  Herbert Springs around 800 AM CST.
  Damascus around 805 AM CST.
  Liberty and Bluff Springs around 810 AM CST.

Other locations impacted by this severe thunderstorm include Tucker,
Walnut Grove and Sebastopol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CST for central and
east central Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3246 8957 3263 8959 3281 8872 3257 8856
TIME...MOT...LOC 1330Z 259DEG 54KT 3263 8947 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

86

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 6:07 AM CST, 1 hour 23 minutes earlier.

Area forecast discussion, Jan 12, 6:07 AM CST, 1 hour 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
607 AM CST Thu Jan 12 2023

...New AVIATION...

.DISCUSSION...
Issued at 315 AM CST Thu Jan 12 2023

Today and Tonight:

The main concern today will be the potential for some isolated
strong to severe thunderstorms this morning into the early afternoon
hours as a cold front pushes east across the forecast area. A low
pressure system spinning over eastern OK early this morning will
translate east along the Interstate 40 corridor through the day.
Current observations indicate the cold front is entering the
ArkLaTex region, while warm sector observations ahead of this front
show temps and dew points generally in the mid- to upper-60s. This
is a bit better than anticipated by earlier guidance, and current
mesoanlysis has an area of 1500 J/kg of MLCAPE spreading northeast
into central LA and MS ahead of the cold front this morning. 700-
500mb lapse rates are also decent - about 7-7.5 deg/km over our
forecast area. The nose of a 55kt low-level jet will shift from
north-central MS into northern AL/central TN by mid-morning, but
850mb winds of 40-50kts will remain across the eastern 2/3rds of our
area through around Noon until the front clears eastern MS. The
upper-level jet being directly overhead, deep-layer shear of 40-60
kts and low-level wind shear of 30-40 kts will support organized
convection as the front moves into our area. In the immediate short
term, a cluster of storms has developed in the area of best
instability over west-central LA and should move northeast into our
CWA over the next few hours. Additional storm development is
possible, but limited deep moisture may limit overall coverage of
storms until peak daytime heating as the storm reaches eastern MS
and then into AL. Therefore a Marginal risk for severe thunderstorms
is maintained across most of the forecast area this morning, with a
Slight Risk being added to far eastern MS where increasing coverage
and afternoon instability could result in a few more potentially
severe storms before the front clears our area.

In addition to possible severe storms today, the strong low-level
winds and tightening pressure/height gradients will keep winds
breezy and gusty as the front moves through. Gusts at times could
reach 30-40 mph ahead of the cold front, while sustained wind speeds
around 15 to 20 mph are expected through much of the day even in the
wake of the frontal passage. Temperatures tonight will fall into the
mid 30s as colder air pushes into the region. /NF/

Friday through next week...

Behind the departing cold front, remnant cyclonic curvature on
the backside of the ejecting upper low will likely be sufficient
to maintain broken to overcast skies north and east of near the
Jackson metro. This will likely keep temperatures quite cool with
most in the 40s F all day with a chilly north breeze. With cloud
cover and wind diminishing overnight and high pressure becoming
dominant, temperatures will into the mid and upper 20s F Friday
night. Full sun on Saturday and weakening cold air advection as
the upper trough moves east will allow for a nice rebound in
temperatures by afternoon with lower to mid 50s F for most across
the area.

Aloft, the pattern remains active with high amplitude ridging moving
quickly west to east across the area. This narrow ridge axis will
allow for a pleasant Sunday but an upstream trough deepening over
the western CONUS will be aiding in surface cyclogenesis and
subsequently enhanced southerly boundary layer flow west of the
surface high that will be rapidly moving northeastward and away.
Initially noticeable by marked increases in humidity and
temperatures Sunday, by Monday rain chances return as the next cold
front and attendant upper trough moves our way.

Substantial model spread creeps in as this front begins to impact
the ArkLaMiss and most guidance suggests the front may struggle to
clear the area, instead stalling as deep layer flow becomes parallel
to the boundary with the upper trough lifting and ejecting. Another
upper level disturbance is likely to follow closely behind and the
interaction of these two troughs increases uncertainty further. Given
the modest model agreement between the GFS/Euro this morning, there
is at least a modicum of confidence that a second wave of showers
and thunderstorms, with some potential for some stronger storms, is
likely towards the middle of next week (most likely Wednesday into
Thursday). Almost a full week remains before this possible event and
thus details will be more ironed out as we get nearer. /86/

&&

.AVIATION...
(12Z TAFS)
Issued at 601 AM CST Thu Jan 12 2023

An area of showers and thunderstorms has developed ahead of a cold
front moving into the forecast area to start the TAF period. This
front and its SHRA and TSRA activity should continue to move west
to east across the forecast area - clearing eastern Mississippi
TAF sites by around 18Z-20Z today. Scattered to broken MVFR deck
and gusty southerly winds ahead of the front will give way to
westerly winds and VFR conditions after frontal passage.
Additional low stratus deck with MVFR ceilings is expected later
in the period with the arrival of northwest winds. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       70  36  45  27 /  70   0   0   0
Meridian      73  38  45  27 /  90   0   0   0
Vicksburg     67  36  49  28 /  50   0   0   0
Hattiesburg   75  39  50  29 /  90   0   0   0
Natchez       68  36  50  29 /  60   0   0   0
Greenville    64  35  46  28 /  10   0   0   0
Greenwood     69  36  42  26 /  40   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

NF/LP
Hazardous weather outlook, Jan 12, 3:29 AM CST, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Jackson MS
329 AM CST Thu Jan 12 2023

ARZ074-075-LAZ007-008-015-MSZ018-019-034-130930-
Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower-
Washington-
329 AM CST Thu Jan 12 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ009-016-023>026-MSZ025>030-032-033-035>038-040>045-047>051-
053>057-059>066-072>074-130930-
East Carroll-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-
Humphreys-Holmes-Attala-Winston-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Simpson-Smith-Jasper-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
329 AM CST Thu Jan 12 2023

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms are possible through early this
afternoon. Some thunderstorms could produce damaging wind gusts
and hail. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ031-039-046-052-058-130930-
Lowndes-Noxubee-Kemper-Lauderdale-Clarke-
329 AM CST Thu Jan 12 2023

This hazardous weather outlook is for portions of east central
Mississippi, and northeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

Severe thunderstorms are possible through early this afternoon.
Some thunderstorms could produce damaging winds to 60 mph, hail
at least to the size of quarters, and tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jan 12, 4:46 AM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
446 AM CST Thu Jan 12 2023

LAZ007>009-015-016-023-025-121115-
Tensas LA-Richland LA-Madison LA-Morehouse LA-East Carroll LA-
West Carroll LA-Franklin LA-
446 AM CST Thu Jan 12 2023

...Strong thunderstorms will impact portions of south central
Morehouse, southwestern East Carroll, northwestern Tensas, western
Madison, Richland, southwestern West Carroll and Franklin Parishes
through 515 AM CST...

At 445 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Start to Archibald to Jigger. Movement was
northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Rayville around 450 AM CST.
  Holly Ridge around 455 AM CST.
  Crowville around 500 AM CST.
  Delhi, Warden and Newlight around 505 AM CST.
  Goodwill, Darnell and Waverly around 510 AM CST.
  Monticello around 515 AM CST.

Other locations impacted by these storms include Gilbert, Baskin,
Pioneer, Oak Ridge and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3252 9190 3260 9193 3265 9192 3287 9147
      3255 9131 3211 9128 3192 9183 3195 9184
      3197 9189 3200 9190 3204 9190 3208 9193
      3209 9187 3212 9187 3214 9190 3217 9190
      3217 9195 3238 9201
TIME...MOT...LOC 1045Z 238DEG 50KT 3257 9185 3236 9177 3205 9173

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

NF
Special weather statement, Jan 12, 5:11 AM CST, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
511 AM CST Thu Jan 12 2023

LAZ008-009-016-025-MSZ040-041-047-121200-
Tensas LA-Madison LA-East Carroll LA-West Carroll LA-Sharkey MS-
Warren MS-Issaquena MS-
511 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of East Carroll, north
central Tensas, Madison and southern West Carroll Parishes, Warren,
Issaquena and southwestern Sharkey Counties through 600 AM CST...

At 511 AM CST, Doppler radar was tracking a strong thunderstorm near
Bakers, or 16 miles west of Tallulah, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Waverly around 515 AM CST.
  Tendal around 520 AM CST.
  Tallulah around 525 AM CST.
  Omega, Sondheimer and Mansford around 530 AM CST.
  Alsatia around 535 AM CST.
  Eagle Bend around 540 AM CST.
  Valley Park and Onward around 550 AM CST.

Other locations impacted by this storm include Mayersville, Delta,
Pioneer, Mound, Forest, Cary, Richmond and Epps.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3277 9160 3300 9118 3301 9109 3269 9075
      3235 9066 3234 9071 3230 9070 3226 9073
      3225 9072 3215 9130 3251 9148 3257 9143
      3258 9145 3258 9152 3274 9160
TIME...MOT...LOC 1111Z 241DEG 53KT 3237 9147

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Jan 12, 6:25 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
625 AM CST Thu Jan 12 2023

MSZ027>029-121300-
Carroll MS-Montgomery MS-Webster MS-
625 AM CST Thu Jan 12 2023

...Strong thunderstorms will impact portions of southeastern Carroll,
southwestern Webster and central Montgomery Counties through 700 AM
CST...

At 624 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Emory to near Kilmichael. Movement was
east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Lodi around 630 AM CST.
  Winona around 640 AM CST.
  Kilmichael and Poplar Creek around 650 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3363 8935 3347 8937 3343 8942 3344 8945
      3337 8945 3326 8992 3328 8998 3339 8993
TIME...MOT...LOC 1224Z 248DEG 38KT 3332 8989 3347 8959

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

NF
Special weather statement, Jan 12, 6:42 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Jackson MS
642 AM CST Thu Jan 12 2023

MSZ047-048-121315-
Warren MS-Hinds MS-
642 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of southeastern Warren
and northwestern Hinds Counties through 715 AM CST...

At 642 AM CST, Doppler radar was tracking a strong thunderstorm near
Bovina, or 7 miles east of Vicksburg, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Edwards and Flowers around 650 AM CST.
  Bolton around 700 AM CST.
  Brownsville around 705 AM CST.
  Clinton around 710 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3250 9045 3249 9040 3225 9027 3221 9073
      3222 9073 3221 9074 3220 9084 3234 9089
TIME...MOT...LOC 1242Z 258DEG 47KT 3229 9074

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

86
Special weather statement, Jan 12, 7:26 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
726 AM CST Thu Jan 12 2023

MSZ048-049-054-121415-
Copiah MS-Hinds MS-Rankin MS-
726 AM CST Thu Jan 12 2023

...A strong thunderstorm will impact portions of southwestern Rankin,
southeastern Hinds and north central Copiah Counties through 815 AM
CST...

At 726 AM CST, Doppler radar was tracking a strong thunderstorm near
Dry Grove, or 8 miles northwest of Crystal Springs, moving east at 55
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Byram and Terry around 740 AM CST.
  Whites around 745 AM CST.
  Richland, Star, Florence and Monterey around 750 AM CST.
  Piney Woods around 755 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 PM CST for central
Mississippi.

&&

LAT...LON 3209 9052 3230 9004 3206 8994 3205 9004
      3205 9023 3203 9025 3202 9024 3202 9028
      3199 9050
TIME...MOT...LOC 1326Z 252DEG 50KT 3204 9047

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

86

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 5:11 AM CSTSpecial Weather StatementJANIssaquena, Warren49 min
Jan 12, 5:50 AM CSTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Warren, Yazoo55 min
Jan 12, 6:25 AM CSTSpecial Weather StatementJANMontgomery35 min
Jan 12, 6:40 AM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott65 min
Jan 12, 6:42 AM CSTSpecial Weather StatementJANHinds33 min
Jan 12, 7:10 AM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott65 min
Jan 12, 7:19 AM CSTSevere Thunderstorm WarningJANKemper, Leake, Neshoba, Winston56 min
Jan 12, 7:26 AM CSTSpecial Weather StatementJANHinds49 min
Jan 12, 7:41 AM CSTSpecial Weather StatementJANLincoln34 min
Jan 12, 7:56 AM CSTSpecial Weather StatementJANLincoln34 min
Jan 12, 7:58 AM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson47 min
Jan 12, 7:59 AM CSTSpecial Weather StatementJANWinston46 min
Jan 12, 8:06 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln39 min
Jan 12, 8:15 AM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee45 min
Jan 12, 8:19 AM CSTTornado WarningJANJefferson Davis, Lawrence43 min
Jan 12, 8:21 AM CSTSpecial Weather StatementJANNewton24 min
Jan 12, 8:34 AM CSTSevere Thunderstorm WarningJANSimpson, Smith41 min
Jan 12, 8:38 AM CSTTornado WarningJANKemper, Noxubee46 min
Jan 12, 8:43 AM CSTTornado WarningJANKemper, Lauderdale, Neshoba, Newton42 min
Jan 12, 8:53 AM CSTTornado WarningJANCovington, Jones16 min
Jan 12, 9:21 AM CSTSevere Thunderstorm WarningJANLauderdale, Newton39 min
Jan 12, 9:22 AM CSTSpecial Weather StatementJANJones23 min
Jan 12, 9:30 AM CSTSpecial Weather StatementJANJasper30 min
Jan 12, 9:52 AM CSTSpecial Weather StatementJANClarke38 min
Jan 12, 9:54 AM CSTTornado WarningJANKemper, Lauderdale21 min
Jan 12, 10:12 AM CSTSevere Thunderstorm WarningJANClarke33 min
Jan 12, 10:18 AM CSTSevere Thunderstorm WarningJANClarke27 min
Jan 12, 10:22 AM CSTSpecial Weather StatementJANCovington, Jasper, Jefferson Davis53 min
Jan 12, 10:49 AM CSTSevere Thunderstorm WarningJANClarke, Jasper, Jones41 min
Jan 12, 11:16 AM CSTFlash Flood WarningJANClarke, Jasper, Jones47 min
Jan 12, 11:18 AM CSTSpecial Weather StatementJANJones27 min
Jan 12, 11:33 AM CSTSpecial Weather StatementJANForrest42 min
Jan 12, 12:09 PM CSTSpecial Weather StatementJANForrest36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.